# SDR DXTA2022103173060

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N586QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0142
- Aircraft time: 4,531 hours, 2,993 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A VIBRATION OF UNDETERMINED LOCATION. COULD BE FELT THROUGH OUT THE ENTIRE AIRCRAFT. SEEMS TO LESSEN WITH SPEED BUT NEVER GOES AWAY. VIBRATION OCCURRED CLIMBING OUT OF 3000 WITH THE FLAPS & GEAR UP.  REMAINED THROUGHOUT THE ENTIRE FLIGHT UNTIL LANDING. BUT IT DID GET LESS WITH SPEED.   CHECKED ALL DOORS & FOUND ALL SECURE,  LANDING GEAR DOOR FOUND SECURE. ALL PANELS SECURE. RAN ENGS & NOTICED A DIFFERENT SOUND WHEN THE RT PRESSURE SOURCES SELECTED & WENT AWAY WHEN ON LT SELECTED.  ASKED TO RUN AT HIGH POWER & TO TURN ON WING ANTI ICE . AFTER RUNNING SECOND TIME, ALL NOISES WENT AWAY WHEN SELECTED RT OR LT SOURCE & ENG BLEEDS,  ASKED TO DOWNLOAD ARES.   READ ARES DOWNLOAD & SAW NO DISCREPANCY.    RAN A/C AGAIN  WITH MANY DIFFERNT BLEEDS ON & OFF & POWER SETTLNGS,  ONLY HEARD A LOW RUMBLE FIRST TIME & NEVER HEARD IT AGAIN.   LOOKED AT ALL DUCTS IN AFT BAY ALL LOOKED SECURE.
